An explicit example of Frobenius periodicity

Autor(en): Brenner, Holger 
Kaid, Almar
Stichwörter: CURVES; DIMENSION-2; HILBERT-KUNZ MULTIPLICITY; Mathematics; Mathematics, Applied; SHEAVES; VECTOR BUNDLES
Erscheinungsdatum: 2013
Herausgeber: ELSEVIER SCIENCE BV
Journal: JOURNAL OF PURE AND APPLIED ALGEBRA
Volumen: 217
Ausgabe: 8
Startseite: 1412
Seitenende: 1420
Zusammenfassung: 
In this paper we show that the restriction of the cotangent bundle Omega(P2) of the projective plane to a Fermat curve C of degree din characteristic p equivalent to -1 mod 2d is, up to tensoration with a certain line bundle, isomorphic to its Frobenius pull-back. This leads to a Frobenius periodicity F*(epsilon) congruent to epsilon on the Fermat curve of degree 2d, where epsilon = Syz(U-2, V-2, W-2)(3). (C) 2012 Elsevier B.V. All rights reserved.
ISSN: 00224049
DOI: 10.1016/j.jpaa.2012.11.002

Show full item record

Page view(s)

4
Last Week
0
Last month
1
checked on Mar 3, 2024

Google ScholarTM

Check

Altmetric